ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О мероморфных функциях, представимых рядами рациональных дробей

Аветисян, Р. А. (1991) О мероморфных функциях, представимых рядами рациональных дробей. Հայաստանի ԳԱ Տեղեկագիր. Մաթեմատիկա, 26 (6). pp. 516-522. ISSN 00002-3043

[img]
Preview
PDF
Download (837Kb) | Preview
    Item Type: Article
    Additional Information: Անալիտիկ ֆունկցիաների լիպշիցյան տիրույթներում պարզ կոտորակների շարքերով ներկայացնելու մասին։ Meromorphic functions representable by series of rational fractions.
    Uncontrolled Keywords: Ավետիսյան Ռ. Ա., Avetisian R. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 22 Nov 2012 14:10
    Last Modified: 13 Feb 2013 10:28
    URI: http://mathematics.asj-oa.am/id/eprint/1101

    Actions (login required)

    View Item